# SDR CA010110015

- Difficulty date: October 12, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cessna 208B
- Aircraft time: 1,407 hours
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Connector
- Part number: 03122016
- Condition: Melted
- Location: Cockpit
- Part time: 1,356 hours
- Component: Gauge Connector
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE CONNECTOR WAS FOUND BURNED/MELTED WHILE COMPLYING WITH SB CAB00-11.
